# SDR SIMA20130731004

- Difficulty date: July 31, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 25,320 hours, 21,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 15921
- Condition: Inoperative
- Location: Emergency Light
- Part time: 24,325 hours, 20,754 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED NR 4 EPSU IAW AMM 33-50-04, OPS CHECKED GOOD.
